H-infinity-CONTROL OF ROBUST LINEAR SYSTEMS WITH INTERVAL STATE AND INPUT DELAYS


Kızılsaç B. B., Baser U.

INTERNATIONAL JOURNAL OF INNOVATIVE COMPUTING INFORMATION AND CONTROL, vol.14, no.4, pp.1327-1338, 2018 (ESCI) identifier identifier

Abstract

In this paper, H-infinity-control problem of uncertain linear systems with non-coincident time-varying state and input delays is considered. Both state and input delays are assumed to be in some given intervals. Contrary to the previous works, the lower bounds of these delays are not restricted to zero. By defining a suitable augmented Lyapunov-Krasovskii functional, a new delay-dependent sufficient condition is developed in terms of linear matrix inequalities to ensure H-infinity-control of the system with minimum allowable disturbance attenuation level. The effectiveness and the advantages of the proposed method are illustrated on the various numerical examples.